# SDR SWAA085206

- Difficulty date: September 23, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 15,065 hours, 8,656 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573782
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT HORIZ STAB AFT OF LEADING EDGE SKIN CRACKED AT BS 147.90.  REPAIRED CRACK PER SRM.
